# SDR AWXA960054

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

CMH/BOS - FLT 1620 - AIR TURNBACK, IN-FLIGHT SHUTDOWN.  ENGINE 2 LOW OIL PRESSURE LIGHT ILLUMINATED WITH PRESSURE ERRATIC.  OIL TEMPERATURE AROUND 10.  SHUT DOWN ENGINE.  FOUND FERROS METAL IN THE MAIN ENGINE OIL FILTERS.  REMOVED AND REPLACED ENGINE.  (X)
